BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2010 >
Volume 36, Number 2 >

Please use this identifier to cite or link to this item:

Title: Normal and Normally Outer Automorphisms of Free Metabelian Nilpotent Lie Algebras
Authors: Fιndιk, Şehmus
Keywords: Free Lie Algebras
Free Metabelian Nilpotent Lie Algebras
Inner Automorphisms
Normal Automorphisms
Issue Date: 2010
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 35, No 2, (2010), 171p-210p
Abstract: Let Lm,c be the free m-generated metabelian nilpotent of class c Lie algebra over a field of characteristic 0. An automorphism φ of Lm,c is called normal if φ(I) = I for every ideal I of the algebra Lm,c. Such automorphisms form a normal subgroup N(Lm,c) of Aut (Lm,c) containing the group of inner automorphisms. We describe the group of normal automorphisms of Lm,c and the quotient group of Aut (Lm,c) modulo N(Lm,c).
Description: 2000 Mathematics Subject Classification: 17B01, 17B30, 17B40.
ISSN: 1310-6600
Appears in Collections:Volume 36, Number 2

Files in This Item:

File Description SizeFormat
2010-171-210.pdf592.66 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License